Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 32 found articles
 
 
  Improvement of fixed point theorems for Hardy–Rogers contraction type in b-metric spaces without F-contraction assumption
 
 
Title: Improvement of fixed point theorems for Hardy–Rogers contraction type in b-metric spaces without F-contraction assumption
Author: Chaib, Radhowane
Merghadi, Fayçel
Mouhoubi, Zahir
Appeared in: Rendiconti del Circolo Matematico di Palermo
Paging: Volume 72 () nr. 8 pages 4209-4237
Year: 2023-05-06
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands